Optimal regulation in non-linear systems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1959), pp. 122-130
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_5_a12,
author = {N. N. Krasovskii},
title = {Optimal regulation in non-linear systems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {122--130},
year = {1959},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_5_a12/}
}
N. N. Krasovskii. Optimal regulation in non-linear systems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1959), pp. 122-130. http://geodesic.mathdoc.fr/item/IVM_1959_5_a12/